# SDR 2000UALA00016

- Difficulty date: January 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- Aircraft time: 56,008 hours, 32,110 cycles
- Engine: Pwa JT8D15
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Gasket
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: A

## Discrepancy

NR 1 STRUT OVERHEAT LIGHT ON, BLEEDS ON AND BLEEDS OFF.  PULLED THROTTLE BACK TO IDLE AND SHUT BLEED OFF AND LIGHT EVENTUALLY WENT OUT.  INCREASED THROTTLE TO APPROXIMATELY 92 PERCENT AND LIGHT CAME ON AGAIN.  RETURNED TO AUS.  *S/D*  MASSIVE LEAKS WERE FOUND AT THE MODULATOR VALVE HARD SENSING LINE AND THE 13TH STAGE VALVE.  REPAIRED LEAKS.  REPLACED MISSING GASKET AT THE 13TH STAGE CHECK VALVE AND REPLACED THE OVERHEAT SENSING ELEMENT.
